# SDR DALA2017050203531

- Difficulty date: April 27, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 80,865 hours, 36,551 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PROX EMERGENCY ESCAPE PATH MARKING SYSTEM AT 25D IS BROKEN, REPLACED PROXIMITY LIGHT AT 25D.
